Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Tingling breast, bloating, frequent urination. Can I be pregnant?

I took the Depo shot only once after getting my tubes flushed and decided I wanted a another child I have already been pregnant for times on my cycle when I was suppose to get the shot again I took clomiphene citrate 150 mg for 5 days on the 5th say of my period I had sex the nite before my last dose and the last day of my ovulation day it s been about 2weeks later I been feeling sick throughout the day touted my breast feeling tingling I been bloated lately and i urinate more often oh and my breast are easily harden can I be pregnant
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

As you had unprotected intercourse around the time of ovulation there is possibility of pregnancy.
But as after stopping depo it will take sometime for regularization of periods and for recurrence of ovulation.
If you tracked the ovulation with kit there is more possibility for pregnancy.
So now you go for blood test for pregnancy which can detect the early pregnancy with more accuracy.
Take care.

Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor